Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Mesures dominées par une capacité alternée d'ordre $ 2$


Author: A. El Kaabouchi
Journal: Proc. Amer. Math. Soc. 121 (1994), 823-832
MSC: Primary 28A12; Secondary 28A25, 52A99
MathSciNet review: 1189745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let C be an alternating capacity of order 2 on a metrizable compact space, and let $ {\mathcal{P}_C}$ be the convex set of all measures dominated by C. We find a quite simple set of extreme elements of $ {\mathcal{P}_C}$ such that the closed convex hull of this set is $ {\mathcal{P}_C}$. We also give other properties, including a generalization of one of Anger's results.


References [Enhancements On Off] (What's this?)

  • [A1] Bernd Anger, Approximation of capacities by measures, Seminar on Potential Theory, II, Springer, Berlin, 1971, pp. 152–170. Lecture Notes in Math., Vol. 226. MR 0396885
  • [A2] Bernd Anger, Kapazitäten und obere Einhüllende von Massen, Math. Ann. 199 (1972), 115–130 (German). MR 0367240
  • [C] Gustave Choquet, Theory of capacities, Ann. Inst. Fourier, Grenoble 5 (1953–1954), 131–295 (1955). MR 0080760
  • [DFM] C. Dellacherie, D. Feyel, and G. Mokobodzki, Intégrales de capacités fortement sous-additives, Seminar on Probability, XVI, Lecture Notes in Math., vol. 920, Springer, Berlin-New York, 1982, pp. 8–40 (French). MR 658670
  • [D] D. Dellacherie, Appendice à l'exposé précédent, Sém. Probab. Lecture Notes Math., vol. 920, 1980-81, pp. 29-40.
  • [E] Abdelaziz El Kaabouchi, Points extrémaux du convexe des mesures majorées par une capacité, C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 1, 37–40 (French, with English summary). MR 1115944
  • [HS] Peter J. Huber and Volker Strassen, Minimax tests and the Neyman-Pearson lemma for capacities, Ann. Statist. 1 (1973), 251–263. MR 0356306
  • [SP] Lloyd S. Shapley, Cores of convex games, Internat. J. Game Theory 1 (1971/72), 11–26; errata, ibid. 1 (1971/72), 199. MR 0311338

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A12, 28A25, 52A99

Retrieve articles in all journals with MSC: 28A12, 28A25, 52A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1189745-3
Keywords: Capacités alternées d'ordre 2
Article copyright: © Copyright 1994 American Mathematical Society